# SDR SWAA2024080920650

- Difficulty date: July 31, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 12,343 hours, 5,864 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAM FOUND ON FWD LOWER CORNER OF PANEL 434AR<[01] 04 - REPAIRED PER [SRM 54-50-70-2R-3-D01231 (REPAIR 3 - ENGINE STRUT AFT FAIRING SKIN PANELS-PERMANENT)];[02] C/W AUDIT C/W
